MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY; SCP KIT

ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY; SCP KIT
Model Number N/A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event was received on january 22nd, 2019.As reported, the cause for the event was unknown; the surgical was limited to 15 minutes.The patient recovered within the delay time frame and there had been no known impact to the patient at that time.After completion of the investigation, it was communicated on june 27th, 2019 that the event may have been related to a fat embolism associated with the pressure gradient and associated with the risk of surgery.During the surgery, it was noted that patient's bone was weak and required little insertion force for the cannula.The surgery was completed successfully, and the patient was seen at a follow-up appointment at 12 weeks and was doing well.The device was not returned for investigation, as it remains implanted.A review of the dhr from the lot in question was conducted, and there were no anomalies related to the complaint condition.
 
Event or Problem Description
Notification date: 22 jan 2019.Patient's stats began to drop upon injection.

Brand Name
SUBCHONDROPLASTY
Common Device Name
SCP KIT
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
MDR Report Key8817626
Report Number3008812173-2019-00035
Device Sequence Number342567
Product Code OJH
UDI-Device Identifier00889024205314
UDI-Public00889024205314
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2021
Device Model NumberN/A
Device Catalogue Number414.502
Device Lot NumberKC05347
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age5 MO
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2019
Initial Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;